# SDR YENA20161023942

- Difficulty date: October 23, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 63,352 hours, 23,338 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Part number: C247360013
- Part serial: H3032
- Condition: Failed
- Location: Nlg Steering
- Part time: 31,712 hours, 11,363 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 278,  PILOT REPORTED NOSE WHEEL STEERING FAULT IN FLIGHT.  THE ACFT PULLED TO THE LEFT ON TAKEOFF AND STEERING ON THE GROUND FELT STIFFER THAN NORMAL ALTHOUGH FULLY FUNCTIONING.  DECLARED AN EMERGENCY. ACFT LANDED UNEVENTFULLY.   REMOVED AND REPLACED SERVO CONTROL (6GC) NOSE WHEEL STEERING IAW AMM 32-51-51.   OPS CHECK PASSED.  FUNCTIONAL CHECK PASSSED. NO LEAKS NOTED.
